# SDR DL76L021116

- Difficulty date: September 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 58,642 hours, 9,084 cycles
- Engine: Pwa PW4060
- Engine time: 38,459 hours, 7,525 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 38,459 hours, 7,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL IN CRUISE AT FL350 WITH ENGINE ROLLBACK.  REPLACED ENGINE.
